# SDR CALA2000284

- Difficulty date: May 13, 2002
- Submitted: May 14, 2002
- Operation: Air carrier
- Aircraft: N16895
- Make and model: Doug DC-9-82
- Aircraft serial: 49394
- Aircraft time: 48,907 hours, 24,085 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CARGO DOOR LOWER AFT CORNER SKIN CHAFED.  INSTALLED DOUBLER IAW SRM 51-30-1 AND 51-30-5.
